JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A FUNCTIONAL EQUATION RELATED TO QUADRATIC FORMS WITHOUT THE CROSS PRODUCT TERMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.219-225
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.219
 Title & Authors
A FUNCTIONAL EQUATION RELATED TO QUADRATIC FORMS WITHOUT THE CROSS PRODUCT TERMS
Park, Won-Gil; Bae, Jae-Hyeong;
  PDF(new window)
 Abstract
In this paper, we obtain the general solution and the stability of the 2-dimensional vector variable quadratic functional equation f( x + y, z - w) + f(x - y, z + w)
 Keywords
Solution;Stability;Quadratic form;
 Language
English
 Cited by
1.
A Fixed Point Approach to the Stability of a Functional Equation,;;

Kyungpook mathematical journal, 2010. vol.50. 4, pp.557-564 crossref(new window)
1.
A Fixed Point Approach to the Stability of a Functional Equation, Kyungpook mathematical journal, 2010, 50, 4, 557  crossref(new windwow)
 References
1.
J. Aczel and J. Dhombres, Functional equations in several variables, Cambridge Univ. Press, Cambridge, 1989.

2.
J.-H. Bae and K.-W. Jun, On the generalized Hyers-Ulam-Rassias stability of an n-dimensional quadratic functional equation, J. Math. Anal. Appl. 258 (2001), 183-193. crossref(new window)

3.
J.-H. Bae and W.-G. Park, A functional equation originating from quadratic forms, J. Math. Anal. Appl. 326 (2007), 1142-1148. crossref(new window)

4.
S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137. crossref(new window)

5.
W.-G. Park and J.-H. Bae, On a bi-quadratic functional equation and its stability, Nonlinear Anal. 62 (2005), 643-654. crossref(new window)